# SDR SWIA201642499

- Difficulty date: August 7, 2016
- Submitted: August 31, 2016
- Operation: Air carrier
- Aircraft: N948SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7789
- Aircraft time: 34,938 hours, 29,280 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2 DENTS NOTED IN THE FUSELAGE EXTERIOR LOWER SKIN PANEL, IN THE RT SKIN POCKET BETWEEN APPROXIMATELY FS 682 AND APPROXIMATELY FS 700 AND BETWEEN STR 24R AND STR 23R, NEXT TO THE AFT EQUIPMENT BAY DOOR CUTOUT.  PERFORMED REPAIR OF 2 EA DENTS.  COMPLIED WITH ALL STEPS OF PERMANENT REPAIR IAW STS EA.
